# SDR SWAA2024092541178

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 47,273 hours, 28,880 cycles
- Engine: Cfmint CFM567B242
- Engine time: 55,367 hours, 30,373 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, M
- Precautionary procedure: E, A

## Discrepancy

#1 ENGINE FAILURE PASSING THROUGH 10;000 FT MILD VIBRATION AND OVER TEMP OIL QTY 16% ON LANDING<[01] REMOVED AND REPLACED #1 ENGINE PER MT 771-00-01. REFERENCE TTG8Q0064PQR.;[02] ADDED FAULT TTG8Q00W2JEX TO CAPTURE RII REQUIREMENT AS REQUESTED BY LARRY STALLCUP VIA TELECOM
